Log In Sign Up

side effects?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 21st, 2007, 11:22 AM
proudmomof2's Avatar Regular
Join Date: May 2007
Posts: 73
I started clomid on June 5th. CD 2 of my cycle. Since then I have been sooo bloated, and recently devolped these nagging headaches, and I have been sooo tired. I am not exactly sure about the day that I ovulated as I haven't been monitored this cycle ( an insurance issue, my RE who prescribed the clomid was not covered by my ins, and by the time I could see my OB it was late in my cycle) We have been BDing every other day since cd5 to cover all bases. My question is it is to early for preggo symptems right? I am only on cd17 of a 30 day cycle. Could these still be the clomid side effects?
__________________
Tricia-29
DH-33
Tomas-3 1/2
Isabel-2


FOUR ANGELS IN HEAVEN THAT WILL NEVER BE FORGOTTEN!

TTC#3 WITH MEDICAL ASSISTANCE

Cycle #1 50mg clomid=( BFN

Cycle #2 100mg clomid+iui+temping+clear plan easy fertility monitor
Reply With Quote
  #2  
June 21st, 2007, 11:35 AM
*Melissa*'s Avatar Mega Super Mommy
Join Date: Jan 2007
Location: Oregon
Posts: 4,699
Send a message via MSN to *Melissa*
If you are only on cd 17 and your period usually comes on cd 30, and you have a "normal" Luteal phase (which is around 12-15 days) then you would only be like 1 dpo give or take. When I was on Clomid i didn't even ovulate until cd 18 and my period came on cd 33. So you may not have even ovulated yet.
My guess is that they are side effects from the clomid. I had horrible head aches and was extremely tired while taking it also. Most of the clomid side effects hang in there all the way up until your period arrives. After ovulation it can take 5-10 just for the fertilized egg to implant and to start experiencing legitamate pg symptoms. Hang in there and keep bd'ing!!!
Reply With Quote
  #3  
June 21st, 2007, 11:50 AM
proudmomof2's Avatar Regular
Join Date: May 2007
Posts: 73
Thanks, I figured it was the side effects from the clomid, I guess I was just hoping it could be pregnancy symtems!
__________________
Tricia-29
DH-33
Tomas-3 1/2
Isabel-2


FOUR ANGELS IN HEAVEN THAT WILL NEVER BE FORGOTTEN!

TTC#3 WITH MEDICAL ASSISTANCE

Cycle #1 50mg clomid=( BFN

Cycle #2 100mg clomid+iui+temping+clear plan easy fertility monitor
Reply With Quote
  #4  
June 21st, 2007, 12:52 PM
~Heather~'s Avatar Mega Super Mommy
Join Date: Jun 2005
Location: Columbia, Louisiana
Posts: 4,745
Send a message via AIM to ~Heather~
Sounds like clomid s/e to me. I would keep bd'ing just in case you haven't O'd yet. Good Luck!
__________________




Reply With Quote
  #5  
June 21st, 2007, 01:03 PM
lizm75's Avatar Mega Super Mommy
Join Date: May 2006
Location: Colorado
Posts: 2,045
Sound like clomid to me as well. I took clomid this cycle too and had such horrible bloating, ovary pain and headaches. Once I o'd (yesterday) I am less bloated and the ovary pain is gone along with the headache. HTH, keep BDing!!!
__________________
Reply With Quote
  #6  
June 21st, 2007, 01:47 PM
Member
Join Date: Jun 2007
Location: SE United States
Posts: 12
Those are absolutely clomid s/e! The most common s/e of clomid include: mood swings, headaches, fatigue. On higer doses, you might also experience nausea/vomiting, and breast tenderness.

The five cycles I took clomid, I had bad bloating, and thought my ovaries were going to explode from the stimulation! The headaches weren't much fun, either. Luckily they stopped within a couple of days of me finishing the pills. I'm sorry to hear that you're still experiencing them, though. But clomid has a fairly long half-life, as well as high bioavailability, so even though you've finished taking the pills, you still have clomid in your body.

Bioavailability: how much of the actual drug makes it intact into your system to do its job. Clomid's bioavailability is rather high, at over 90%. In other words, the amount you take is actually pretty close to how much is working in your body. And clomid's half-life is about 5-7 days, so it lingers in your system for a while! Good luck TTC.
__________________
~Kim
BFP 11/23/07 (16dpo) after TTC for over 3 years
EDD July 30, 2008

<a href="http://preg.fertilityfriend.com/pages/Damali" rel="nofollow" target="_blank">

</a>
Reply With Quote
  #7  
June 21st, 2007, 04:16 PM
angeleyes's Avatar Mega Super Mommy
Join Date: Aug 2005
Location: Atlanta
Posts: 1,089
Quote:
Those are absolutely clomid s/e! The most common s/e of clomid include: mood swings, headaches, fatigue. On higer doses, you might also experience nausea/vomiting, and breast tenderness.

The five cycles I took clomid, I had bad bloating, and thought my ovaries were going to explode from the stimulation! The headaches weren't much fun, either. Luckily they stopped within a couple of days of me finishing the pills. I'm sorry to hear that you're still experiencing them, though. But clomid has a fairly long half-life, as well as high bioavailability, so even though you've finished taking the pills, you still have clomid in your body.

Bioavailability: how much of the actual drug makes it intact into your system to do its job. Clomid's bioavailability is rather high, at over 90%. In other words, the amount you take is actually pretty close to how much is working in your body. And clomid's half-life is about 5-7 days, so it lingers in your system for a while! Good luck TTC.[/b]

Ditto!
__________________
Keisha
ME 35 /DH 32
PCOS DX 2003
12/2004 - preg but m/c at 8 weeks
07/2006 - preg w/IVF but m/c at 4 weeks
06/2007 - trying again with new diagnoses - blood clotting issue
07/2007 - IVF cycle cancelled - TWICE
12/07 - BFP....waiting for Xavier
07/30/08 - RICHARD XAVIER IS HERE!




Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:01 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0